# SDR UPS204438

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Bs 1217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND A CRACK EMANATING FROM THE LIGHTENING HOLE OF THE LEFT HAND AIRSTAIR WEB AT STATION 1217 AND WL 184.  MAINTENANCE REPAIRED THE DAMAGE PER SRM 51-40-2.
